Jump to content

(URGENT) Constantly feeling strange, my meds??


Recommended Posts

Hi, names Hibiki. Ive been struggling for 7+ years with Trichotillomania, Depression, ADD, Anxiety (agoraphobia , panic disorder, disassociation, etc), OCD (obsessive thoughts).  im currently on so many meds due to my age (17) (no narcotics due to me being underage.) and my insurance being the shittiest ever. Im currently taking regularly:

•Zoloft

•Buspar

•Effexor

•Seroquel 

ive ran out of all options for medications so they threw me on effexor and although my anxiety has been absolutely crucial this past year and a half (3 attacks lasting 1 month +) ive noticed a strange effect pop up these last few days. 

So currently I feel like im here but not here. Like everything looks weird, almost like im watching life go by through a screen. Im unable to fully concentrate on anything and i just feel exhausted. I feel like im not here but i know i am. Semi like a zombie,? Its kinda like disassociating but with my eyes. Everyone i know just looks different and everything is just strange,.. i was holding my baby brother and didnt feel like i actually was? I was talking and walking and id just suddenly stop and space out. Everything just feels distant. It also comes in waves, i will feel normal for a bit and then WHAM it attacks me from around the corner just like my panic attacks.

I literally cannot explain what i feel but what is this?? Anyone else kinda feel the same??

the thing is a month ago my doctor prescribed me Effexor and she told me it would take a month to get in my system, and i feel like this is a negitive effect from it. Including my memory loss . And all ive heard is negitive reviews. So im starting to panic, like horribly. Im scared im going to feel like this forever and idk what to do? Im an artist and i can no longer draw due to this and its making me worry. 

Link to comment
Share on other sites

6 hours ago, notloki said:

That is not that many meds for a mentally ill person. You are not out of options by any stretch of the imagination. The Effexor takes a while to reach steady state as does all meds that have a long half life.

My psychiatrist told me that they no longer have options for medications. She said that she cant do anymore for me medication wise, i feel 100x better since i dropped effexor. So i hope i stay stedy. Ive been on every med she could prescribe me, and now im sadly just stuck in a rut ubtill im 18

Edited by Tired Hyena
Link to comment
Share on other sites

  • 1 month later...
 Share

×
×
  • Create New...